# SDR SIMA20140619001

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 26,451 hours, 21,788 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, E, Y
- Precautionary procedure: B

## Discrepancy

ENG 1 OUT AT APPROX 11000 FT HEARD A POP & THE ACFT SHUTTERED.  EICAS ENG 1 OUT MSG THE ENG NR 1 INDICATION SPOOLED DOWN DID NOT ATTEMPT A RESTART.  TRANSFERRED TO NRWC 681-DFW-01944.  REMOVED AND REPLACED NR 1 ENGINE IAW WC 71-000-00.  LEAK AND OPS CHECKED GOOD  IAW NRWC 681-DFW-01944.
